# SDR HEER201808143108

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N473PH
- Make and model: Bell 407
- Aircraft serial: 54648
- Aircraft time: 384 hours
- Engine: Allsn 250C47B
- Engine time: 384 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: M25010354
- Part serial: FAG153556
- Condition: Spalled
- Location: Compressor
- Part time: 384 hours
- Component: Compressor
- Component part number: M25010559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN THE OIL.  THE NR 2 BEARING EXHIBITED SPALLING ON THE BEARING BALLS.
